# SDR 2006FA0000038

- Difficulty date: January 5, 2006
- Submitted: January 15, 2006
- Operation: General aviation
- Aircraft: N674SF
- Make and model: Beech 400A
- Aircraft serial: RK232
- Aircraft time: 2,132 hours
- Engine: Pwa JT15*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 45A3951141
- Condition: Intermittent
- Location: Nose Gear Uplock
- Part time: 2,132 hours
- Stage of operation: CL
- How discovered: C
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF LANDING GEAR WAS SELECTED UP AND GEAR CAME UP TOO BUT RED WARNING LIGHT IN GEAR HANDLE STAYED ON AND YOU COULD HEAR THE DOORS WERE STILL OPEN.  SELECTED GEAR DOWN AND RETURNED TO BASE.  FOUND NOSE GEAR UPLOCK WAS INTERMITTENT.  RIGGED UPLOCK AND OPS CHECK.
